Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 26, NWS Melbourne, FL

May 24, 2017

NWS Melbourne, FL issued this small craft advisory at May 24, 2017, 4:26 AM EDT. It took effect at May 24, 2017, 10:00 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
May 24, 2017, 4:26 AM EDT (08:26 UTC)
In effect from
May 24, 2017, 10:00 PM EDT
Expired
May 25, 2017, 2:44 PM EDT
In force
17 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

115 
WHUS72 KMLB 240826
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EDT WED MAY 24 2017

AMZ570-572-575-250230-
/O.NEW.KMLB.SI.Y.0005.170524T0826Z-170525T0200Z/
/O.NEW.KMLB.SC.Y.0026.170525T0200Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
426 AM EDT WED MAY 24 2017

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT
THURSDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...SHORT WAVE PERIODS 5 TO 6 SECONDS WITH SEAS 4 TO 6
  FEET WILL CREATE STEEP AND DANGEROUS CONDITIONS FOR SMALL CRAFT
  OPERATION. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-250230-
/O.NEW.KMLB.SI.Y.0005.170524T0826Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
426 AM EDT WED MAY 24 2017

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL 4 PM EDT
THURSDAY. 

* WINDS...SOUTHWEST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS
  AROUND 30 KNOTS.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
127 
WHUS72 KMLB 241923
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EDT WED MAY 24 2017

AMZ570-572-575-252000-
/O.CON.KMLB.SI.Y.0005.000000T0000Z-170525T0200Z/
/O.CON.KMLB.SC.Y.0026.170525T0200Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
323 PM EDT WED MAY 24 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM
EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EDT THURSDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS INCREASING TO 25 TO 30
  KNOTS LATER THIS EVENING AND INTO EARLY THURSDAY MORNING WITH
  OCCASIONAL GUSTS TO GALE FORCE. WINDS WILL BECOME WEST ON
  THURSDAY AND GRADUALLY DECREASE TO 15 TO 20 KNOTS THROUGH LATE
  AFTERNOON.

* WAVES/SEAS...SHORT WAVE PERIODS 5 TO 6 SECONDS WITH 4 TO 6 FEET
  SEAS BUILDING TO 6 TO 9 FEET OVERNIGHT THROUGH THURSDAY MORNING.
  THIS WILL CREATE STEEP AND DANGEROUS CONDITIONS FOR SMALL CRAFT
  OPERATION.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-252000-
/O.CON.KMLB.SI.Y.0005.000000T0000Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
323 PM EDT WED MAY 24 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
EDT THURSDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS WITH
  FREQUENT GUSTS AROUND 30 KNOTS. ON THURSDAY, WINDS WILL BECOME
  WEST AROUND 20 KNOTS AND WILL GRADUALLY DECREASE TO AROUND 15
  KNOTS THROUGH LATE AFTERNOON.

* WAVES/SEAS...SHORT WAVE PERIODS 5 TO 6 SECONDS WITH SEAS
  BUILDING TO 4 TO 6 FEET TONIGHT THROUGH THURSDAY MORNING. THIS 
  WILL CREATE STEEP AND DANGEROUS CONDITIONS FOR SMALL CRAFT 
  OPERATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
374 
WHUS72 KMLB 251317
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
917 AM EDT THU MAY 25 2017

AMZ550-552-555-252000-
/O.CON.KMLB.SI.Y.0005.000000T0000Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
917 AM EDT THU MAY 25 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
EDT THIS AFTERNOON...

* WINDS...SOUTHWEST TO WEST WINDS AROUND 20 KNOTS WILL GRADUALLY
  DECREASE TO AROUND 15 KNOTS LATE IN THE AFTERNOON. 

* WAVES/SEAS...SHORT WAVE PERIODS 4 TO 6 SECONDS WITH SEAS
  BUILDING TO 3 TO 5 FEET. THIS WILL CREATE STEEP AND DANGEROUS 
  CONDITIONS FOR SMALL CRAFT OPERATION.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-252000-
/O.CON.KMLB.SC.Y.0026.000000T0000Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
917 AM EDT THU MAY 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST TO WEST WINDS AROUND 20 KNOTS WILL GRADUALLY
  DECREASE TO AROUND 15 KNOTS THROUGH LATE AFTERNOON. 

* WAVES/SEAS...SHORT WAVE PERIODS 4 TO 6 SECONDS WITH 5 TO 7 FEET
  SEAS. THIS WILL CREATE STEEP AND DANGEROUS CONDITIONS FOR SMALL
  CRAFT OPERATION.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
195 
WHUS72 KMLB 251844
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
244 PM EDT THU MAY 25 2017

AMZ550-552-555-251945-
/O.CAN.KMLB.SI.Y.0005.000000T0000Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
244 PM EDT THU MAY 25 2017

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. 

WINDS HAVE FALLEN BELOW ADVISORY CRITERIA.

$$

AMZ570-572-575-251945-
/O.CAN.KMLB.SC.Y.0026.000000T0000Z-170525T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
244 PM EDT THU MAY 25 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

BOTH WINDS AND SEAS WILL CONTINUE TO DECREASE TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at May 24, 4:00 AM EDT, 26 minutes earlier.

Area forecast discussion, May 24, 4:00 AM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
400 AM EDT Wed May 24 2017

.DISCUSSION...

...SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING...

Today-Tonight... Not much change from recent line of thought.
Central FL is in for active WX thru daybreak Thu as a vigorous and
hi amp short wave over the nation's midsection is fed by a
meridional 110KT H30-H20 jet max digging over the central plains,
and a 115KT zonal jet over the Lwr MS Valley. Just ahead of the trof
axis, a large, albeit amorphous sfc low blanketing much of the TN/OH
River Valleys will dvlp into a well organized storm system as it
lifts into the Great Lakes region thru tonight.

A preexisting stationary front over the NW GOMex extending NE into
the Carolinas has left the H100-H70 pressure field over the Deep
South/W Atlc rather low, eroding the wrn flank of the Atlc ridge
axis back to the Bahama Bank. This will allow the dvlpg storm system
to crank its own frontal boundary over the Lwr MS Valley thru the
Deep South today, then into central FL by daybreak Thu. The
stationary front has also pre-moistened the airmass over the
GOMex...latest RAP40 analysis showing H100-H70 mean RH values
largely AOA 70pct.

Deep and strong S/SW flow ahead of the front will tap tropical
moisture over Cuba and the NW Carib. This will combine with moisture
pooling within the approaching frontal trof to push PWat values into
the 1.75"-2.00" range by late this aftn. Precip likely to
categorical as the airmass becomes nearly saturated. Mid lvl
vorticity is somewhat lacking, but dynamic support will be provided
by strong H85-H30 omega lift and moderate H30-H20 divergence.

Considerable mid/upr lvl cloud cover will hamper sfc heating a bit,
but sat photos show these thinning a bit over the ern GOMex. Areas
that break out from this cloud cover will warm rapidly under the
S/SW flow...lcl wind profilers are measuring a solid 20-25KTS of SW
flow thru 10KFT over central/south FL...increasing to arnd 35KTS
over north FL. H100-H70 mean winds expected to freshen to 30-35kts
by midday, 35-40kts by sunset, contg overnight, raising the
potential for strong to severe wind gusts with any deep convection
that may dvlp. Cannot rule out hail, though with H50 temps btwn
-8/-9C and H70-H70 lapse rates btwn 6.0-6.5C/KM, this threat will be
limited.

One interesting note...GFS does indicate modest helicity lvls thru
the 0-3KM lyr by sunset tonight over the nrn CWA, pushing into the
srn CWA in the predawn hrs. While the threat is quite low, rotating
storms cannot be completely ruled out.

Mid/upr lvl clouds may hamper initial heating, but expect the S/SW
flow will compensate for much of that. Max temps in the M/U80s along
and north of the I-4 Corridor...U80s/L90s to the south. Steady wrly
flow and high cloud cover will keep min temps in the U60s north of I-
4, and in the L/M along the Space and Treasure coasts/Lake-O area.

Thu...Mid level trough extending from the Ohio Valley to the Florida
Panhandle Thu morning will move eastward quickly into the afternoon
with the trough axis swinging offshore by late afternoon. At the
surface a trailing front will bisect the northern peninsula in the
morning and move southeast and offshore into late afternoon.
Convection should be ongoing Thu morning across central and southern
sections and then transitioning toward Okeechobee county and the
Treasure coast into mid to late afternoon. A strong upper level jet
streak will round the base of the trough into the afternoon hours
across north FL with the strongest low level winds in the morning
hours between H9-H8 to 35-45 knots across srn areas. SPC does not
outlook severe storms for Thu but could be some strong storms mainly
across the srn half of the area from the morning hours into mid
afternoon. POPs will range from 20-30 across nrn areas to likely (60-
70) across Okeechobee county and the Treasure coast. Highs should
reach the mid to upper 80s with breezy to windy offshore flow.

Thu night...Deep layer drying is forecast as high pressure builds
over the peninsula behind the front. Skies will be mostly clear with
lows in the 60s.

Fri-Sat...High pressure across the east central FL on Friday will
shift slowly eastward into the Atlc by Saturday. A very dry airmass
in the H8-H3 layer will keep forecast mostly sunny and dry. Highs in
the upper 80s to around 90 will warm a few degrees across the
interior on Saturday into the lower to mid 90s with a weak wind flow
regime and a slow moving east coast sea breeze.

Sun-Wed...Mid level ridge across central FL will elongate eastward
into the Atlc by early next week. Light southerly flow around the
Atlantic ridge and a gradual increase in low level moisture should
allow for slowly increasing POPs by Tue/Wed. Will continue very low
rain chances Sunday with possibly enough moisture around Lake
Okeechobee for some inland sea breeze showers or storm in the
afternoon. For Monday, will cap rain chance at 20 percent with a low
chance for a shower/storm along the inland east and west coast sea
breezes. Shower/Thunderstorm chances will increase slightly to 30-40
percent range into mid week with sea breeze interaction across the
interior expected by late afternoon/early evening each day. Morning
lows in the lower to mid 70s with highs upper 80s to around 90 coast
to the lower to mid 90s over the interior.

&&

.AVIATION...Thru 25/12Z.
Sfc Winds: Thru 24/12Z...S/SW 8-12KTS. Btwn 24/12Z-24/15Z...bcmg
S/SW 15-19KTS with fqnt G22-26KTS. Btwn 24/23Z-25/02Z...bcmg S/SW 9-
13KTS with ocnl G18-22KTS.

Vsbys/WX/Cigs: N of KISM-KTIX...btwn 24/15Z-24/21Z nmrs MVFR shras
sct IFR tsras slgt chc LIFR +tsras with sfc G30KTS...btwn 24/21Z-
25/03Z chc MVFR shras slgt chc IFR tsras. S of KISM-KTIX btwn 24/18Z-
24/24Z nmrs MVFR shras sct IFR tsras slgt chc LIFR +tsras with sfc
G30KTS...btwn 25/00Z-25/06Z chc MVFR shras slgt chc IFR tsras.

&&

.MARINE...
Today-Tonight...Hazardous boating conds as a brisk SW breeze dvlps
ahead of an approaching frontal boundary...moderate to fresh
nearshore and fresh to strong offshore. The offshore wind component
will limit sea heights 3-4FT nearshore and 4-6FT offshore thru this
evng but also will generate rough, short pd wind waves AOB 6sec.
Offshore seas building up to 7FT aft sunset. Nmrs shras and sct
tsras moving offshore, some with sfc wind G35KTS. SCA for winds all
areas thru 02Z this evng, transitioning to a full SCA for the
offshore leg aft 02Z.

Thu...SW winds to 20-25 knots and gusty will become west in the
afternoon with showers/storms mainly south of the Cape from the
morning into the afternoon hours. Small Craft advisories will
continue into the afternoon with winds/seas hazardous offshore for
small craft.

Fri-Sun...Lighter winds developing Friday and into the weekend will
allow seas to subside to 2-3 ft. The east coast sea breeze
circulation will develop each afternoon turning winds onshore near
the coast during the late afternoon and evening hours each day.

&&

.FIRE WEATHER...

Thu...Strong SW/W low level flow will raise dispersion levels to the
very good category. The chance for lightning storms will be mainly
from Osceola/Brevard counties southward with activity pushing
southeast away from the area into the late afternoon/early evening.
Min RHs will drop to 40-45 percent across the nrn interior in the
late afternoon.

&&

.CLIMATE...
Melbourne tied a record high of 95F on Tuesday and Vero Beach broke
a record high of 95F.  Melbourne also tied its record warm low for
yesterday of 76F last set in 2007.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  83  69  84  62 /  80  60  30   0
MCO  85  69  85  64 /  80  60  30   0
MLB  88  73  88  64 /  70  70  50   0
VRB  89  73  88  64 /  70  70  60  10
LEE  82  69  84  64 /  80  60  20   0
SFB  84  70  85  64 /  80  60  30   0
ORL  84  70  85  67 /  80  60  30   0
FPR  89  74  88  64 /  70  70  60  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 8 PM EDT this evening for Coastal
     Volusia County-Indian River-Inland Volusia County-Martin-
     Northern Brevard County-Northern Lake County-Okeechobee-
     Orange-Osceola-Seminole-Southern Brevard County-Southern
     Lake County-St. Lucie.

AM...Small Craft Advisory for winds until 4 PM EDT Thursday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory for winds until 10 PM EDT this evening for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
     County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory from 10 PM this evening to 4 PM EDT
     Thursday for Flagler Beach to Volusia-Brevard County Line
     20-60 nm-Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

&&

SHORT TERM/AVIATION...Bragaw
LONG TERM/RADAR...Volkmer
Hazardous weather outlook, May 23, 6:00 PM EDT, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
600 PM EDT Tue May 23 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-240600-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
600 PM AM EDT Tue May 23 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
With plenty of low level moisture isolated to scattered showers
and thunderstorms will continue through early evening where sea
breeze collisions occurred. A few stronger storms may result,
producing frequent lightning strikes, strong wind gusts up to
40 to 50 mph, and locally heavy rainfall.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated to scattered storms will move northeast at 25 knots
early this evening, especially northward from Cocoa Beach,
including the adjacent Atlantic waters. There is a chance for a
few storms to produce wind gusts around 35 knots.

.WIND AND SEA IMPACT...
South to southwest winds 15 to 20 knots will occur in the open
Atlantic. Small craft operators should exercise caution,
especially returning to port, as wave heights 4 to 5 feet and
short wave periods will produce a rough chop.

.FIRE WEATHER IMPACT...
South to southwest winds will gust to around 20 mph will weaken
after sunset. Many areas received little or no rain on Monday, so
vegetation remains parched. These factors will produce a moderate
to locally high danger of wildfire spread. Burn bans remain in
effect for all counties in east central Florida.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
The approach of a frontal boundary on tomorrow will bring a
chance of strong to severe storms from tomorrow afternoon into
early Thursday.

Poor boating conditions on Wednesday will become hazardous in the
offshore waters by evening, then continue into Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated today.

Lascody/Cristaldi/Johnson

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:18 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
May 24, 4:26 AM EDTSmall Craft Advisory for WindsMLB34 hr
May 24, 12:42 PM EDTSpecial Weather StatementMLBVolusia48 min
May 24, 1:36 PM EDTSpecial Weather StatementMLBLake, Seminole, Volusia84 min
May 24, 1:40 PM EDTSpecial Marine WarningMLB3 hr
May 24, 1:55 PM EDTSpecial Weather StatementMLBBrevard, Orange, Osceola65 min
May 24, 2:58 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia92 min
May 24, 3:07 PM EDTSpecial Marine WarningMLB113 min
May 24, 3:21 PM EDTSpecial Weather StatementMLBIndian River39 min
May 24, 3:28 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole32 min
May 24, 3:48 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola, Seminole, Volusia42 min
May 24, 4:21 PM EDTSevere Thunderstorm WarningMLBBrevard, Seminole, Volusia24 min
May 24, 4:29 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Okeechobee, Osceola91 min
May 24, 4:44 PM EDTSpecial Marine WarningMLB3 hr
May 24, 4:55 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola48 min
May 24, 5:58 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie62 min
May 24, 6:55 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie50 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.